advertisement
Question
Posted by: Multivitamin | 2008/10/14

Multivitamin

I am a bit run down and so take a glass of Ensure SUPPLEMENT almost daily.
I recently added one tablet daily of FOODSTATE Multivitamin &  Mineral supplement to my diet.
I now find that I urinate excessively.
Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSports Nutrition

Hi

Not necessarily, unless there are other substances in the formulations that might act as diuretics. However, urinating is a way of getting toxins and waste products out of the body, thus it is a good thing – just make sure that you hydrate sufficiently. Aim for 2 l of water per day – it will help to flush your system.

If the condition continues out of bounds I think it is important that you discuss it with your Doctor, just keep in mind that if you drink 2 l of water per day you will certainly visit the toilet more often.

Take care
Vanessa

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement